# SDR FDEA201707092029

- Difficulty date: July 9, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD OF SLAT TRACK NR 12 INTERNAL BEADED DOUBLER HAS A CRACK.   REPAIRED THE DOUBLER IAW SRM 57-10-00, FIG 71, VOL 1.
